# SDR ABXA20190513022

- Difficulty date: May 13, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86112
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT INDICATION IN THE LOWER FASTENER HOLE COMMON TO THE RIGHT KEEL BEAM CHORD PART NUMBER 145T8611-2 AND STIFFENER PART NUMBER 111T1005-2 AT FUSELAGE STATION 955, RBL 10. THE HOLE WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
